Jump to content
CrazyBoards.org

new to Lexapro, alcohol, sick as a dog


Recommended Posts

Hey boys + grrls,

    I'm new to Lexapro and medication all together. I've been on it for about a week (10mg/day) and last night i had some wine with dinner. Today i woke up sick as a dog, nauseaus, sore throat and really lethargic. I've been sleeping most of the day and honestly right now i feel like going back to bed. Is this a common reaction ?

    Also i haven't noticed too much difference from the pills yet, i'm taking them for anxiety problems as well as depression. They kinda weird me out for a little bit after i take them in the morning. How long does it take to notice a change? My doc has given me two starter packs which is about two weeks worth of pills then i have to see him again. Should i expect a change within these first two weeks?

    I'm not quite sure if they're the right pills to be on but my life is a mess at the moment, i've been unable to get motivated to do anything for a long time now. Work stopped contracting work out to me in October because i was unable to focus and i can't even manage to motivate myself to apply for a job.

    Thanx for everyone that has already posted stuff on here about Lexapro - these forums rock!

Justin

Link to comment
Share on other sites

Hi Justin,

I'm on Lexapro now, but I can't share any experience with alcohol since I haven't had a drop since I am on Topamax and I load of other meds as well that don't mix well with alcohol. 

I was on Wellbutrin a couple of years ago before my epilepsy dx and drank on it.  I was a cheap date to say the least and woke up the next day feeling much like you described. 

As far as how soon I noticed the Lexapro was helping?  I was prescribed it for depression and PTSD after a car accident.  I was having some anxiety problems and I noticed about a week into the Lex that I wasn't having the chest tightness anymore.  For me it seemed to kick in pretty fast, but I know everyone is very different.  With the Wellbutrin, it seemed like it took a good month before I noticed any improvement in my depression at all. 

I'm sorry to hear about your job and trouble focusing.  I know that can definitely be a result of depression.  Also maybe ADHD/ADD?  Are you in counseling?  Perhaps that would help also?

I wish you the best of luck finding a job!

Link to comment
Share on other sites

I drank a lot a few summers ago while on 40 mg. of lexapro without any more reaction than the liquor itself, but some folks it makes sick, hence the warning that your pharacist SHOULD stick on the bottle.

Tommy

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...